Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac withdrawal

Posted by ku4ns on January 26, 2010, at 9:53:10

I've switched from Prozac (40mg stopped cold turkey this time) to a beta-blocker and feel fine except for the tinnitus (ringing ears). How long does it usually last? The tinnitus is usually worse after exercise for some reason. Also, I'm having hot flashes but I suppose it could be the beta blocker. Any previous experiences welcomed.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ku4ns thread:935021